Journal article icon

Journal article

Twistor-strings, Grassmannians and leading singularities

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP03(2010)070

Authors


Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2010
Issue:
3
Publication date:
2010-03-01
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
Source identifiers:
219299
Keywords:
Pubs id:
pubs:219299
UUID:
uuid:e2f70b3e-80ca-4ca4-9ed9-9be27b1cc5c0
Local pid:
pubs:219299
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP